she was on paxil and 4mg of xanax,the xanax 4 times a day she has very low body weight and is extrememly hyper.she does not purge just does,nt eat even had several episodes of low potassuim level leading to hospital visists.the new doctor now wants to try prozax for her.she took one today and it knocked her way down almost too much is the medication the right way to go.she does not want to be put on adderall for all the serious side affects... will she loose weight or gain weight on the prozac.we need some answers before we loose her..she has been tested time and time again for drugs and all that shows is pot which she uses to calm herself down and it works for her but this is not a medical marijauna state
No, do not give her Prozac( fluoxetine)... common side effect WEIGHT LOSS.
Prozac (fluoxetine hydrochloride) is a prescription medication that is used to treat depression, obsessive-compulsive disorder (OCD), bulimia, and panic disorder.
There are a number of possible side effects of Prozac. Weight loss appears to be one of them. For some people, this may be a good thing. For a lot of people, though, unintended weight loss can be a problem.
HAVE A NICE WEEKEND
Zyprexa is the med I would suggest for a situation like this. It is not only a mood stabilizer but it also strongly increases appetite. I was prescribed it because my anxiety was making me so nauseous that I couldn't eat. After a few days I was eating a lot and I gained weight which made me look healthy but not overweight like a cow.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2012 • 6 answers
Posted 13 Jul 2013 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 13 Dec 2013 • 3 answers
Posted 10 days ago • 0 answers